# SDR MASA2011012801811

- Difficulty date: January 25, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 20,004 hours, 13,619 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: S72451
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD UNREADABLE.  MX REPLACED PLACARD.
